Toxicity is extremely rare following administration of recommended dose. Nevertheless, massive overdose of Acetaminophen may adversely affect the liver of some people and signs or symptoms of overdose may be delayed for up to one week following ingestion. Nevertheless, liver damage is largely reversible if the patient is treated early, thus prompt medical attention is essential in all cases of suspected overdose even if there is no sign or symptom. Administration of N-acetylcysteine or Methionine may be required. Acetaminophen overdose may cause liver failure. Because the dosage form is a sustained-release formulation of Acetaminophen, absorption will be prolonged in overdose. One recommendation for management of suspected overdose of sustained-release tablet is to obtain an additional plasma Acetaminophen level 4-6 hours after initial measurement. If either level is above or close to the treatment line on the Acetaminophen overdose nomogram, administration of antidote would be indicated.